MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD Kiestra InoqulA; Microbial specimen inoc/streaking instrument

BD KIESTRA LAB AUTOMATION BD Kiestra InoqulA; Microbial specimen inoc/streaking instrument
Catalog Number 446973
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that the bd kiestra inoqula has been found producing a false negative result.No patient impact was reported.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
BD Kiestra InoqulA
Common Device Name
Microbial specimen inoc/streaking instrument
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL 
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50409246
Report Number3010141591-2026-00009
Device Sequence Number18441742
Product Code JTC
UDI-Device Identifier00382904469733
UDI-Public(01)00382904469733(11)220309
Combination Product (Y/N)N
Initial Reporter CountryRE
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number446973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown